# SDR SWAA2025021983594

- Difficulty date: January 6, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 59) RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK HAS MINOR CORROSION<[01] 01 - REMOVED AND REPLACED R/H EMERGENCY EXIT DOOR LIFE LINE PER [AMM 25-61-10-400-802-NG (EMERGENCY EXIT DOOR LIFE LINE INSTALLATION - PERMANENT)]  STRAP P/N: 416A1531-17 TAG: WN 49634  USED TOOL: ST AAR 39119 DUE DATE: 03/03/25;[02] VERIFIED STEP 1 COMPLETE  AUDIT C/W
